# SDR N6WA2013011604

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 19,587 hours, 13,227 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE.  PERFORMED ENGINE RUNS AND FIM PROCEDURES, NO MESSAGES IAW 30-11-00, OPS' CHECK GOOD AT THIS TIME.  NO MESSAGES.
